# SDR 2011FA0000536

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Aircraft time: 22,047 hours, 22,047 cycles
- Engine: Cont IO520BB
- Engine time: 1,472 hours, 1,472 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Beacon Light
- Part time: 1,472 hours, 5,888 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BEACON LIGHT INOPERATIVE.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1472 FLIGHT HOURS PRIOR.  NOTICED NEW CIRCUIT BREAKER MFG.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
